Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




65 Publications

2019 | Journal Article | IST-REx-ID: 6488   OA
G. Cipolloni and L. Erdös, “Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices,” Random Matrices: Theory and Application, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Thesis | IST-REx-ID: 6179
D. J. Schröder, From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6186   OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4, pp. 615–707, 2019.
View | Files available | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6511   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local single ring theorem on optimal scale,” Annals of Probability, vol. 47, no. 3, pp. 1270–1334, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 405   OA
D. Virosztek, “Jointly convex quantum Jensen divergences,” Linear Algebra and Its Applications, vol. 576, pp. 67–78, 2019.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed